# SDR SWAA2024092324308

- Difficulty date: August 8, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Spoiler
- Component: Spoiler, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #8 FLIGHT SPOILER UPPER SURFACE HAS DISBOND 2.9' FROM O/B EDGE AND 8.3' FROM T/E.<[01] REMOVED AND REPLACED RH #8 FLIGHT SPOILER IAW AMM 27-61-11-400-801;[02] VERIFIED ACTION 1. JOB COMPLETE.
